# SDR CALA0300056

- Difficulty date: February 6, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 14,959 hours, 5,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT AND GOUGE IN THE FUSELAGE SKIN BELOW THE FORWARD CARGO DOOR CUTOUT BETWEEN STA 460 AND 480 FROM S26R TO S27R. THE SKIN WAS REPAIRED IAW ECRA 5330-03204.
